Journal article icon

Journal article

Asymptotic analysis of a pile-up of regular edge dislocation walls

Abstract:

The idealised problem of a pile-up of regular dislocation walls (that is, of planes each containing an infinite number of parallel, identical and equally spaced dislocations) was presented by Roy et al. [A. Roy, R.H.J. Peerlings, M.G.D. Geers, Y. Kasyanyuk, Materials Science and Engineering A 486 (2008) 653-661] as a prototype for understanding the importance of discrete dislocation interactions in dislocation-based plasticity models. They noted that analytic solutions for the dislocation wal...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.msea.2011.09.065

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
MATERIALS SCIENCE AND ENGINEERING A-STRUCTURAL MATERIALS PROPERTIES MICROSTRUCTURE AND PROCESSING
Volume:
530
Issue:
1
Pages:
144-148
Publication date:
2011-12-15
DOI:
ISSN:
0921-5093
URN:
uuid:5dfe092d-260c-4cf3-9f81-35febe339232
Source identifiers:
306749
Local pid:
pubs:306749
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP